Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

facial Wasting

(1/2) > >>

Rafaelmagura:
Im 19 years old . I've been taking altripla for about 2 year's I've noticed in the past 5 to 6 month I've been losing a lot of body fat and my face look's thin I still look normal but my face texture is just changing . I also away wash and apply lotion =*( is this common

   Thank,

mecch:
How often do you see either your doctor or your HIV treating specialist?

Facial wasting is pretty rare these years on these meds.  You need to ask a doctor about your concern and the doctor needs to give his/her opinion if its possible, or not.

Miss Philicia:
At the age of 19 the normal aging process is often changing your face from roundish boy to a more angular grown man's face. I enlarged your avatar image and you look fine.

darryaz:
I have son close to your age and I've noticed the same things in him.  Miss P is correct - it's a natural transition for your age.

Ann:
I'd have to agree with Miss PeePee and Darry. I've watched my daughter's male friends grow up from little boys to young men and the changes you're seeing are completely normal for a young man of your age. It's called growing up. :)

Navigation

[0] Message Index

[#] Next page

Go to full version